MathSciNet Relay Station
MathSciNet bibliographic data
MR460569 (57 #562) 26A86
Imoru, Christopher Olutunde On some integral inequalites related to Hardy's. Canad. Math. Bull. 20 (1977), no. 3, 307–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement